# SDR SIMA201120607

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 23,992 hours, 20,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4289 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN, IT SEEMED TO JAM ON THE UPPER RIGHT SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED MAIN CABIN DOOR IAW EMB AMM 52-18-00-820-012.  THE OPERATIONAL CHECK WAS GOOD.  REF NRWC 803-ORD-00341.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
